JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 79
On an $ \varepsilon$-Birkhoff Orthogonality

    Authors: Jacek Chmielinski,  
    Keywords: Birkhoff (Birkhoff-James) orthogonality, Approximate orthogonality, Semi-inner-products.  
    Date Received: 18/02/05  
    Date Accepted: 28/07/05  
    Subject Codes:

46B20, 46C50

    Editors: Sever S. Dragomir,  

We define an approximate Birkhoff orthogonality relation in a normed space. We compare it with the one given by S.S. Dragomir and establish some properties of it. In particular, we show that in smooth spaces it is equivalent to the approximate orthogonality stemming from the semi-inner-product.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login